In lieu of an abstract, here is a brief excerpt of the content:

AMERICAN JOURNAL OF MATHEMATICS Founded in 1878 by The Johns Hopkins University INDEX TO VOLUME 133 2011 PAGE ABHYANKAR, SHREERAM S. and IGNACIO LUENGO. Algebraic theory of dicritical divisors . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1713 BALOG, A., A.-C. COJOCARU, and C. DAVID. Average twin prime conjecture for elliptic curves . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1179 BAMBUSI, D. and S. CUCCAGNA. On dispersion of small energy solutions of the nonlinear Klein Gordon equation with a potential . . . . . 1421 BAOUENDI, M. SALAH, PETER EBENFELT, and XIAOJUN HUANG. Holomorphic mappings between hyperquadrics with small signature difference . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1633 BENOIS, DENIS. A generalization of Greenberg’s L-invariant . . . . . . . . . . 1573 BERMAN, M. N. Uniformity and functional equations for local zeta functions of K-split algebraic groups . . . . . . . . . . . . . . . . . . . . . . . . . . . 1 BHUPAL, M. and A. I. STIPSICZ. Weighted homogeneous singularities and rational homology disk smoothings. . . . . . . . . . . . . . . . . . . . . . . . . 1259 BRENNER, H. and H. FISCHBACHER-WEITZ. Generic bounds for Frobenius closure and tight closure. . . . . . . . . . . . . . . . . . . . . . . . . . . . . 889 BRINGMANN, K. and K. MAHLBURG. An extension of the HardyRamanujan circle method and applications to partitions without sequences . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1151 BUAN, A. B., O. IYAMA, I. REITEN, and D. SMITH. Mutation of clustertilting objects and potentials . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 835 CERVEAU, D. and A. LINS NETO. Local Levi-flat hypersurfaces invariants by a codimension one holomorphic foliation . . . . . . . . . . . . . . . . 677 CHAN, D. and R. S. KULKARNI. Moduli of bundles on exotic del Pezzo orders . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 273 CHANG, C.-Y. and M. A. PAPANIKOLAS. Algebraic relations among periods and logarithms of rank 2 Drinfeld modules . . . . . . . . . . . . . . 359 CHEN, D. and I. COSKUN. Towards Mori’s program for the moduli space of stable maps . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1389 CHU, C. Chow flag variety and Lawson homology . . . . . . . . . . . . . . . . . . . . 1365 CHUNG, K. and Y.-H. KIEM. Hilbert scheme of rational cubic curves via stable maps . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 797 CIANCHI, A., N. FUSCO, F. MAGGI, and A. PRATELLI. On the isoperimetric deficit in Gauss space. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 131 COJOCARU, A.-C. See BALOG, A. COSKUN, I. See CHEN, D. CUCCAGNA, S. See BAMBUSI, D. DAVID, C. See BALOG, A. DE JONG, A. J. and R. FRIEDMAN. On the geometry of principal homogeneous spaces. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 753 DIAMANTIS, N. and D. GOLDFELD. A converse theorem for double Dirichlet series. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 913 DUZAAR, F. and G. MINGIONE. Gradient estimates via non-linear potentials . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1093 EBENFELT, PETER. See BAOUENDI, M. SALAH EFRAT, IDO and JÁN MINÁČ. On the descending central sequence of absolute Galois groups. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1503 ELLIOTT, G. A., L. ROBERT, and L. SANTIAGO. The cone of lower semicontinuous traces on a C∗ -algebra. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 969 FISCHBACHER-WEITZ, H. See BRENNER, H. FRIEDMAN, R. See DE JONG, A. J. FUJIKAWA, E. and MATSUZAKI, K. Stable quasiconformal mapping class groups and asymptotic Teichmüller spaces . . . . . . . . . . . . . . . . . . . . . . 637 FURUSAWA, M. and K. MARTIN. On central critical values of the degree four L-functions for GSp(4): the fundamental lemma, II . . . . . . . . . 197 FUSCO, N. See CIANCHI, A. GARLAND, HOWARD and YONGCHANG ZHU. On the Siegel-Weil theorem for loop groups, II. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1663 GOLDFELD, D. See DIAMANTIS, N. GRANVILLE, A. and I. WIGMAN. The distribution of the zeros of random trigonometric polynomials. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 295 GREENE, J. and S. JABUKA. The slice-ribbon conjecture for 3-stranded pretzel knots . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 555 GROSS, BENEDICT H. Irreducible cuspidal representations with prescribed local behavior . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1231 GRUSHEVSKY, S. and R. S. MANNI. The superstring cosmological constant and the Schottky form in genus 5 . . . . . . . . . . . . . . . . . . . . . . . . . 1007 HABERL, C. Blaschke valuations . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 717 HENNIART, G. and L. LOMELÍ. Local-to-global extensions for GLn in non-zero characteristic: a characterization of γF (s,π,Sym2 ,ψ) and γF (s,π,∧2,ψ) . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 187 HUANG, XIAOJUN. See BAOUENDI, M. SALAH IYAMA, O. See BUAN, A. B. JABUKA, S. See GREENE, J. JOYCE, D., Y.-I. LEE, and R. SCHOEN. On the existence of Hamiltonian stationary Lagrangian submanifolds in symplectic manifolds . . . . . 1067 KATO, S. Deformations of nilpotent cones and Springer correspondences . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 519 KAWAKITA, M. Towards boundedness of minimal log discrepancies by the Riemann-Roch theorem. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 1299 KENIG, C. E. and F. MERLE. Nondispersive radial solutions to energy supercritical non-linear wave equations, with applications . . . . . . . . 1029 KIEM, Y.-H. See CHUNG, K. KIRKPATRICK, K., B. SCHLEIN, and G. STAFFILANI. Derivation of the two-dimensional nonlinear Schrödinger equation from many body quantum dynamics . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 91 KULKARNI, R. S. See CHAN, D. LEE, Y.-I. See JOYCE, D. LINS NETO, A. See CERVEAU, D. LOMELÍ, L. See HENNIART, G. LUENGO, IGNACIO. See ABHYANKAR, SHREERAM S. MAGGI, F. See CIANCHI, A...

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1733-1736
Launched on MUSE
2011-12-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.